U.S. doctors online nowAsk doctors free
West Jordan, Utah
A 16-year-old female asked:

i have been lightly spotting for 3 months on depo-provera provera, (medroxyprogesterone) is this normal?

1 doctor answer1 doctor weighed in
Dr. Ajay Acharya
A Verified Doctor answered
A US doctor answered Learn more
Yes: part of the effect

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 39-year-old member asked:

Could one still have spotting after stopping Depo-Provera provera (medroxyprogesterone)?

1 doctor answer2 doctors weighed in
Dr. Joel Rivera Jimenez
Obstetrics and Gynecology 18 years experience
Depoprovera: Depoprovera is a injectable contraceptive medication that last 3 months in your body. It is very strong and chances of becoming pregnant while on this contraceptive are rare although never impossible.It functions by thickening the cervical mucous and changing the endometrium in addition to suppresing ovulation.Side effect like abnormal bleeding are very common and can last months after last dose.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Aug 20, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.